# SDR R61A2018073170837

- Difficulty date: July 27, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N879RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000227
- Aircraft time: 24,346 hours, 18,251 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Faulty
- Location: Le Slat
- Part time: 24,346 hours, 18,251 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SLAT FAIL MESSAGE UPON LEVEL OUT AND CRUISE. SHAKER ANTICIPATED MESSAGE FOLLOWING SLAT FAIL MESSAGE. AOA LIMIT FAIL FOLLOWING PREVIOUS MESSAGES. SPOILER FAULT MESSAGE FOLLOWED. FCND MESSAGE ON TOUCHDOWN. DECLARED EMERGENCY, DIVERTED TO IAD, LANDED WITHOUT INCIDENT. R&R LT IB TRACK 1 SKEW SENSOR IAW AMM 27-83-02.
